# SDR YENA2024071100968

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 27 BTW STR 42R AND STR 43R IN FWD CARGO COMPARTMENT ( CPCP FINDING ); (RESOLVED ON W/O: 1280173 TASKCARD: NR-00036) REF AEROMAN WO: 2024 38/1 WCC# 2024-332871. REMOVED AND REPLACED SHEAR TIE LOCATED AT FR 27 BTW STR 42R AND STR 43R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 DWG D53231375 AND D53232730. DONE BY AE TECH# 8608118 BUYBACK AE RII QC# 377.
